Follow
Xunyu Zhou
Xunyu Zhou
Other namesXun Yu Zhou
Liu Family Professor of IEOR, Columbia University
Verified email at columbia.edu - Homepage
Title
Cited by
Cited by
Year
Stochastic controls: Hamiltonian systems and HJB equations
J Yong, XY Zhou
Springer Science & Business Media, 2012
38212012
Continuous-time mean-variance portfolio selection: A stochastic LQ framework
XY Zhou, D Li
Applied Mathematics and Optimization 42, 19-33, 2000
12642000
Markowitz's mean-variance portfolio selection with regime switching: A continuous-time model
XY Zhou, G Yin
SIAM Journal on Control and Optimization 42 (4), 1466-1482, 2003
6092003
Mean–variance portfolio optimization with state‐dependent risk aversion
T Björk, A Murgoci, XY Zhou
Mathematical Finance: An International Journal of Mathematics, Statistics …, 2014
5242014
Stochastic linear quadratic regulators with indefinite control weight costs
S Chen, X Li, XY Zhou
SIAM Journal on Control and Optimization 36 (5), 1685-1702, 1998
5011998
Linear matrix inequalities, Riccati equations, and indefinite stochastic linear quadratic controls
MA Rami, XY Zhou
IEEE Transactions on Automatic Control 45 (6), 1131-1143, 2000
4952000
Continuous‐time mean‐variance portfolio selection with bankruptcy prohibition
TR Bielecki, H Jin, SR Pliska, XY Zhou
Mathematical Finance: An International Journal of Mathematics, Statistics …, 2005
3982005
Dynamic mean-variance portfolio selection with no-shorting constraints
X Li, XY Zhou, AEB Lim
SIAM Journal on Control and Optimization 40 (5), 1540-1555, 2002
3712002
Portfolio choice under cumulative prospect theory: An analytical treatment
XD He, XY Zhou
Management Science 57 (2), 315-331, 2011
3472011
Mean-variance portfolio selection with random parameters in a complete market
AEB Lim, XY Zhou
Mathematics of Operations Research 27 (1), 101-120, 2002
3462002
Behavioral portfolio selection in continuous time
H Jin, X Yu Zhou
Mathematical Finance: An International Journal of Mathematics, Statistics …, 2008
3442008
Markowitz's mean-variance portfolio selection with regime switching: From discrete-time models to their continuous-time limits
G Yin, XY Zhou
IEEE Transactions on automatic control 49 (3), 349-360, 2004
3012004
Time-inconsistent stochastic linear--quadratic control
Y Hu, H Jin, XY Zhou
SIAM journal on Control and Optimization 50 (3), 1548-1572, 2012
2742012
Portfolio optimization under a minimax rule
X Cai, KL Teo, X Yang, XY Zhou
Management Science 46 (7), 957-972, 2000
2282000
Discrete-time indefinite LQ control with state and control dependent noises
MA Rami, X Chen, XY Zhou
Journal of Global Optimization 23, 245-265, 2002
2182002
Relationship between backward stochastic differential equations and stochastic controls: a linear-quadratic approach
M Kohlmann, XY Zhou
SIAM Journal on Control and Optimization 38 (5), 1392-1407, 2000
2102000
Indefinite stochastic linear quadratic control and generalized differential Riccati equation
MA Rami, JB Moore, XY Zhou
SIAM Journal on Control and Optimization 40 (4), 1296-1311, 2002
2072002
Reinforcement learning in continuous time and space: A stochastic control approach
H Wang, T Zariphopoulou, XY Zhou
Journal of Machine Learning Research 21 (198), 1-34, 2020
189*2020
A regime-switching model for European options
DD Yao, Q Zhang, XY Zhou
Stochastic Processes, Optimization, and Control Theory: Applications in …, 2006
1812006
Portfolio choice via quantiles
XD He, XY Zhou
Mathematical Finance: An International Journal of Mathematics, Statistics …, 2011
1752011
The system can't perform the operation now. Try again later.
Articles 1–20